[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] birth control-anti depressant?-stomach probs

I *was* also on Alesse, the first time for about a year and then stopped for
a few months and went back on for 2 more months.  While I was on it I was
moody, depressed, and not a pleasant person to be around. After the effects
of that pill left my body, it's like I have a new outlook on life; despite
the diabetes it's great to be alive.  I considered asking my doc for another
pill that won't hav those side effects but Alesse is one of the lowest dose
pills available. And I wouldn't like to take a drug to couteract the effects
of another drug.
Vicodin - that was also bad, I got dizziness, headaches, nauseousness, and
vomiting. that was prescribed for me when I had two wisdom teeth removed.
that med only mad things worse, but thankfully for the wonders of a pump I
didn't go low or high through worst couple of weeks when I could barely eat.
I took motrin and used many ice packs to get through the pain and

if anyone else is on birth control pills and has experience depression and
moodiness did you find another brand that didn't cause that?

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml